MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; DBS BURR HOLE COVER

ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; DBS BURR HOLE COVER
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 01/22/2019
Type of Reportable Event Death
Event or Problem Description
Device 3 of 4; reference mfr.Report# 1627487-2019-02449, reference mfr.Report# 1627487-2019-02450, reference mfr.Report# 1627487-2019-04278.Follow-up information revealed the physician implanted an additional lead and cranial burr hole cover system during the implant procedure on (b)(6) 2019.The patient's additional lead and guardian cranial burr hole cover system have been added to this report as (device 3 and device 4).

Brand Name
GUARDIAN CRANIAL BURR HOLE COVER SYS.
Common Device Name
DBS BURR HOLE COVER
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8500148
Report Number1627487-2019-04276
Device Sequence Number1871480
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2020
Device Model Number6010
Device Lot Number6496057
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/10/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 6010, DBS BURR HOLE COVER; MODEL 6172 (2), DBS LEAD
Outcome Attributed to Adverse Event Death;